# SDR BSY2001F00019

- Difficulty date: December 7, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N5238J
- Make and model: Cessna 310R
- Aircraft serial: 310R0810
- Engine: Cont IO520*
- System (JASC): 2437 · DC Indicating System
- Part: Sensor
- Part number: 99100943
- Condition: Failed
- Location: Altenator Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(MKE)(MIR) LOST BOTH ALTERNATORS, THEN, RIGHT SIDE CAME BACK ON.  REMOVED AND REPLACED BOTH ALTERNATOR OUT SENSORS.  OPS CHECKS GOOD.
